Easicold - Cipla | DrugInfo.In

Easicold - Cipla

The drug brand named Easicold contains generic salt-Acetaminophen and is manufactured by Cipla.
Easicold is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- R01BA01-Phenylpropanolamine.

Generic Salts


Acetaminophen
Caffeine
Chlorpheniramine Maleate
Phenylpropanolamine

Available types of drugs

Caplets; Oral; Acetaminophen 500 mg; Caffeine 25 mg; Chlorpheniramine Maleate 2 mg; Phenylpropanolamine 130 mg

Medical categories

Human Drug
Cough and cold preparations

Usage-Diseases

R01BA01-Phenylpropanolamine
Manufacturers
Cipla

More Drugs